# SDR SWAA2013020112226

- Difficulty date: January 14, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 36546947
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 947.5 AND S-18L  IN AFT CARGO COMPARTMENT.  REPLACED SECTION OF FRAME LOCATED BS 947.5 BETWEEN STR 17L TO STR 24L IAW B737-300 SRM 51-10-02 PAR 8 51-40-02 AND DWG 365-46947
